Communications in Mathematical Analysis
- Commun. Math. Anal.
- Volume 17, Number 2 (2014), 338-343.
A Note on Embedded Trapped Modes for a Two-layer Fluid over a Rectangular Barrier
We prove that the system of equations describing waves in a two-layer fluid over a rectangular barrier of small height possesses embedded trapped modes (eigenvalues submerged in the continuous spectrum) for certain values of the width of the barrier and that these eigenvalues are analytic in the small parameter characterizing the height of the barrier. We do this by means of purely elementary considerations constructing explicit solutions and thus confirm the results of  obtained for general perturbations of the depth of the fluid in the particular case of a rectangular barrier.
Commun. Math. Anal., Volume 17, Number 2 (2014), 338-343.
First available in Project Euclid: 18 December 2014
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Romero Rodriguez, M. I.; Zhevandrov, P. A Note on Embedded Trapped Modes for a Two-layer Fluid over a Rectangular Barrier. Commun. Math. Anal. 17 (2014), no. 2, 338--343. https://projecteuclid.org/euclid.cma/1418919774